# SDR VNAA2022080999922

- Difficulty date: August 9, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15415
- Aircraft time: 13,409 hours, 12,107 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Floorbeam
- Part number: MM67035301025
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: J

## Discrepancy

CORROSION AT RBL9 FLOOR BEAM BETWEEN FS977.0 – FS1098.0


ACTION:
AREA AT RBL9 FLOOR BEAM BETWEEN FS 977 - FS 1000 AND FS 1070 - FS 1098 WERE CLEANED PER CRJ900 SRM 51-26-00-001-001-A01 DAMAGE WAS NOT FOUND.
CORROSION BETWEEN FS 1015 TO FS 1070 RBL 9 WAS REPAIR PER EA 22 C9-53-0835-IR SECTION III-PERMANENT REPAIR
